Kisielewicz Michał
e-mail: m.kisielewicz@wmie.uz.zgora.pl

1M. Kisielewicz,
General continuous selection theorem
2M. Kisielewicz, M. Michta,
Integrably bounded set-valued stochastic integrals,
Journal of Mathematical Analysis and Applications 449 2(2017), 1892-1910.
3M. Kisielewicz, M. Michta,
Properties of set-valued stochastic differential equations,
Optimization (2016).
4M. Kisielewicz,
Boundedness of set-valued stochastic integrals,
Discussiones Mathematicae. Differential Inclusions, Control and Optimization 35 2(2015), 197-207.
5M. Kisielewicz,
Properties of generalized set-valued stochastic integrals,
Discussiones Mathematicae. Differential Inclusions, Control and Optimization 34 1(2014), 131-147.
6M. Kisielewicz,
Tightness of continuous stochastic processes,
Discussiones Mathematicae Probability and Statistics 26 2(2006), 151-162.
7M. Kisielewicz,
Continuous selection theorems,
Discussiones Mathematicae. Differential Inclusions, Control and Optimization 25 (2005), 159-163.
8M. Kisielewicz,
Some applications of Girsanov's theorem to the theory of stochastic differential inclusions,
Discussiones Mathematicae. Differential Inclusions, Control and Optimization 23 (2003), 21-29.
9M. Kisielewicz, M. Michta, J. Motyl,
Set valued approach to stochastic control. Part II: viability and semimartingale issues,
Dynamic Systems and Applications 12 3-4(2003), 433-466.
10M. Kisielewicz, M. Michta, J. Motyl,
Set valued approach to stochastic control. Part I. Existence and regularity properties.,
Dynamic Systems and Applications 12 3,4(2003), 405-431.

1     2     3     4     5     6     7     8     9     NEXT Page